Oddities
A Book of Unexplained Facts
Bibliographic Data
| ID | 5288298 |
|---|---|
| Authors | R T Gould |
| Year | 1929 |
| Volume | 73 |
| Issue | 1 |
| Pages | 88 |
| Publication date | 1929-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Geographical Journal (JOURNAL) |
| Journal identifiers | ISSN: 0016-7398 • E-ISSN: 1475-4959 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1782296 |
| OpenAlex | W1983483705 |
| Language | EN |
| Citations received | 3 |
| Citations per year | 0.1 |
|---|---|
| Citation span | 1995 - 2004 (10) |
| Highly cited | No |